# SDR USAAD00016

- Difficulty date: January 23, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - THE CEILING EMERGENCY LIGHTS IN THE FIRST CLASS PASSENGER CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD CEILING EMERGENCY LIGHT BATTERY CHARGER.  (M)
